Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Abdominal pain, red things in stools. Is it blood disorder?

i have multiple blood dissorders with side affects such as nueropathy pain, hives/ rashes , bleeding ulcers etc(so you see im not healthy to begin with) and ive had problems with abdominal pain and bowl movements. Now the pain in the abs is worse and ive been noticing red things in my bowl movements, two or three times a week i notice one(always just one and its been happening a long time, years) and ignore it since i am told to watch for blood, black stools things like that. These are the size of a M and M, float and bright red. Today with this pain so bad and especially during bowl movements here is one again so i got it out and cut it open its pure white inside. Is this a nothing or a something?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
i feel you should contact your doctor to undergo colonoscopy which will clear all your doubts. it could be small piles/ or some ulcers in intestine and can be i would not worry much at this point of time.
have a good day,bye.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor